Periodic points for good reduction maps on curves

Manfred Einsiedler, Graham Everest, Thomas Ward

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


The periodic points of a morphism of good reduction for a smooth projective curve with good reduction over the algebraic closure of Qpform a discrete set. This is used to give an interpretation of the morphic height in terms of asymptotic properties of periodic points, and a morphic analogue of Jensen's formula.
Original languageEnglish
Pages (from-to)29-41
Number of pages13
JournalGeometriae Dedicata
Issue number1
Publication statusPublished - 2004

Cite this